# SDR U2RA201410220001

- Difficulty date: October 22, 2014
- Submitted: October 25, 2014
- Operation: Air carrier
- Aircraft: N176CA
- Make and model: Boeing 757-28A
- Aircraft serial: 24543
- Aircraft time: 69,263 hours, 21,189 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 16502
- Condition: Discharged
- Location: Cabin
- Part time: 2,197 hours, 1,010 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 33-001-00-01 FOUND EMER EXIT LIGHT AT SEAT ROW 25 LT INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-51-01.  TESTED NORMAL.
